# SDR SWI2024F01216

- Difficulty date: August 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 51,276 hours, 33,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 364 HAS DEEP CORROSION @ STGR 26L     (C-CHECK RO 11/9/2024)    FRAME 364 FROM STGR 24 LH TO 24 RH, WAS REMOVED AND REPLACED IAW CRJ 700 SRM 51-42-06, SRM 51-42-20 SRM 51-42-02P/N SH670-32090-95.  TASK CARD 53-900-1002-SKY COMPLETED.  M-337 ATTACHED
